MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT
Model Number 44310
Medical Device Problem Codes Product Quality Problem (1506); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the production batch records did not provide conclusion for root cause.No earlier complaint registered for this lot.Should additional fact prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Event occured in united kingdom, i.E.Outside usa.The patient had been performing intermittent self catheterization (isc) for 2.5 years without any problem.At one occasion, while inserting the catheter tube in to the urethra, he noticed a notch on the upper half of the catheter tube, about 6.5 cm from the funnel.He stopped inserting the catheter and withdrew it instead, before the notch entered the urethra.No injury reported.The patient used the other products in the box, and they had no defects.

Brand Name
LOFRIC ORIGO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, 43121
SW  43121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, 43121
SW   43121
Manufacturer Contact
ms lundqvist
aminogatan 1
p.o. box 14
mölndal, 43121
SW   43121
MDR Report Key19179412
Report Number3009632672-2024-00003
Device Sequence Number7147374
Product Code EZD
UDI-Device Identifier07333387043296
UDI-Public07333387043296
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/06/2025
Device Model Number44310
Device Catalogue Number4431025
Device Lot Number645745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale